# SDR MYWA100013

- Difficulty date: January 17, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N752MA
- Make and model: Boeing 737-48E
- Aircraft serial: 28198
- Aircraft time: 24,278 hours, 23,655 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Nozzle
- Condition: Defective
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - AT START APU GOES TO 400 DEGREES AND DOES NOT START.
